Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Temporal lobe epilepsy, auras, diarrhea, watery stools. Can diarrhea cause simple partial seizures?

I have temporal lobe epilepsy . I have been having about 8-12 auras a day for the last week. I have been having diarrhea for the last couple of weeks and it s becoming more often (7-10x a day) and more liquidy everyday. - Is the diarrhea taking my medicine out some what? - Is the diarrhea causing my simple partial seizures because of the lack of medicine?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for using

Any medical disorders like fever, cold and even diarrhea can cause increase in the number of auras and seizures due to various mechanisms. Diarrhea is due to increased gut motility and can reduce the absorption of the medications from the gut. So I recommend you to see a Physician for evaluation and treatment of diarrhea.


Dr Shiva Kumar R
Consultant Neurologist & Epileptologist
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor